# SDR F3LA2020090800035

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8102
- Aircraft time: 8,592 hours, 3,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Punctured
- Location: Cylinder
- Part time: 8,592 hours, 3,719 cycles
- Component: Cylinder, Ratier
- Component part number: FE240006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR DAMPER DIAPHRAGM PUNCTURED.  REPLACED DIAPHRAGM AND SERVICED DAMPER, REF AMM 52-10-00-614-001 AND 52-10-00-616-001-A.  09/06/2020-L1 DOOR ASSIST BOTTLE WILL NOT HOLD A PRESSURE CHARGE.
